# SDR 04FDEA01071

- Difficulty date: April 23, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11
- Aircraft serial: 48505
- Aircraft time: 44,468 hours, 8,723 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBOARD FLAP, OUTBOARD FWD HINGE, ACTUATOR HOLE 8 INBOARD CORRODED.  COMPLIED WITH FEDEX EA 1-5750-76021, WINGS - TRAILING EDGE & TRAILING EDGE DEVICES, LEFT OUTBOARD FLAP OUTBOARD HINGE BRACKET REPAIRS.
